• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO SYNCHROMED II PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

MDT PUERTO RICO OPERATIONS CO SYNCHROMED II PUMP, INFUSION, IMPLANTED, PROGRAMMABLE Back to Search Results
Model Number 8637-40
Device Problems Electromagnetic Interference (1194); Failure To Service (1563); Use of Device Problem (1670); Insufficient Flow or Under Infusion (2182); Device Displays Incorrect Message (2591)
Patient Problems Therapeutic Effects, Unexpected (2099); Therapeutic Response, Decreased (2271); Complaint, Ill-Defined (2331); Weight Changes (2607)
Event Date 03/01/2018
Event Type  malfunction  
Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event Description
Information was received from a patient who was receiving dilaudid, morphine, unknown concentration at unknown dose via intrathecal drug delivery pump for spinal pain. It was reported that a medical condition occurred. No interventions were mentioned. The reported symptom was withdrawal. Patient reported that his pump was empty and was hearing a critical alarm. Patient said that he was trying to get in for a refill but was recently given adreol for his attention deficit disorder (add), and took the medicine and prescription to the healthcare professional (hcp) office "to prove i was on aderol because i know it could show up on a urinalysis as methamphetamine but i don't do drugs". Patient said at this point, the hcp told him "they were gonna fill my pump anymore because i had a dirty urinalysis and i told them i brought everything in to prove i got the aderol from my psychiatrist and i don't agree with this". Patient said that he needed his pump refilled because it was empty and had been hearing an alarm. He said that he started hearing an alarm on (b)(6) 2018 and said it was "both the single and the triple beep and now its doing the single beep". Patient said he didn't know when he was supposed to be refilled and said he wasn't sure what day he was supposed to be refilled on (b)(6). Patient said he had been having withdrawal symptoms since (b)(6) 2018. Patient said he went to the hospital and they gave him "vicodin 5 mg" to help with withdrawal. Patient said that sometimes with morphine and sometimes dilaudid and when i asked what medication he last had in his pump he said he thought it was dilaudid. Patient didn't know the dose and concentration of these drugs and thought he last had dilaudid in his pump. No further complications were reported.
 
Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event Description
Additional information was received from a consumer. The patient's pump alarm was going off every 10 minutes. It felt like someone was poking him in the head since 3 to 4 weeks ago. It was stated the patient could smell burning flesh since 2 weeks ago. The patient had also reported withdrawals starting 2 to 3 weeks ago and it was an every day thing. The patient had also lost 15 pounds since april 2018. It was also noted that the patient had 2 neck surgeries and 8 back surgeries. No further issues were reported or anticipated.
 
Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event Description
Additional information was received from manufacturer representative (rep). It was reported that the rep confirmed the motor stall recovery post magnetic resonance imaging (mri) that the patient had and everything was fine there but he also confirmed the empty reservoir alarm occurred on (b)(6) 2018. The rep stated that the healthcare professional (hcp) was not going to do anything with the empty reservoir at this time. The rep stated the pump was programmed to dilaudid 25mg/ml @ 11. 787 mg/day and clonidine 250ug/ml @ 117. 87 ug/day in flex mode. No further complications were reported.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameSYNCHROMED II
Type of DevicePUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
Manufacturer Contact
david gustafson
7000 central avenue ne rcw215
minneapolis, MN 55432
7635149628
MDR Report Key7473657
MDR Text Key107344490
Report Number3004209178-2018-09650
Device Sequence Number1
Product Code LKK
Combination Product (y/n)N
Reporter Country CodeUS
PMA/PMN Number
P860004
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type company representative,consum
Reporter Occupation
Type of Report Initial,Followup,Followup,Followup
Report Date 08/19/2020
1 Device was Involved in the Event
0 Patients were Involved in the Event:
Date FDA Received04/30/2018
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Operator
Device Expiration Date02/14/2015
Device Model Number8637-40
Device Catalogue Number8637-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA?
Event Location No Information
Date Manufacturer Received08/13/2020
Was Device Evaluated by Manufacturer? No Answer Provided
Date Device Manufactured08/15/2013
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

-
-